# SDR CA190318001

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Helicoil
- Part number: FA0882
- Condition: Pulled
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) EXPERIENCED AN IFSD ON ENGINE #2 (COMMANDED) DUE TO LOW OIL PRESSURE.  THE ACOC DUCT IPC 79-21-00 FIG 1 ITEM 30 WAS FOUND DISLODGED DUE TO DAMAGED HELICOIL INSERTS ON THE ENGINE. ENGINE HAD TO BE REMOVED. (TC# 20190318001)
